# SDR YENA2021021900117

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00429 - CORROSION ON DOUBLER ON FLOOR STRUCTURE BTW FR87 AND FR88 LBL 42. ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R N294JB/1495/E190/B6 CHECK N/R 00429-DOUBLER REPLACED PER EMB-190 SRM 53-23-10 FIG. 55 ITEM 445.
